Alert archive / Massachusetts / Small Craft Advisories in 2015
Small Craft Advisory 282, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Dec 7, 2015, 3:13 PM EST. It took effect at Dec 8, 2015, 4:00 AM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2015, 3:13 PM EST (20:13 UTC)
- In effect from
- Dec 8, 2015, 4:00 AM EST
- Expired
- Dec 9, 2015, 12:01 PM EST
- In force
- 32 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
639 WHUS71 KBOX 072013 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 313 PM EST MON DEC 7 2015 ANZ250-254>256-080415- /O.NEW.KBOX.SC.Y.0282.151208T1200Z-151209T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 313 PM EST MON DEC 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
9 follow-up statements
060 WHUS71 KBOX 080301 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1001 PM EST MON DEC 7 2015 ANZ250-254>256-081115- /O.CON.KBOX.SC.Y.0282.151208T1200Z-151209T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1001 PM EST MON DEC 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
121 WHUS71 KBOX 080900 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 400 AM EST TUE DEC 8 2015 ANZ251-081700- /O.EXB.KBOX.SC.Y.0282.151208T0900Z-151209T0500Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 400 AM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-081700- /O.EXB.KBOX.SC.Y.0282.151208T1200Z-151209T0000Z/ CAPE COD BAY- 400 AM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254>256-081700- /O.CON.KBOX.SC.Y.0282.151208T1200Z-151209T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 400 AM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
425 WHUS71 KBOX 081514 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1014 AM EST TUE DEC 8 2015 ANZ250-254>256-082315- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1014 AM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-082315- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T0500Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1014 AM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-082315- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T0000Z/ CAPE COD BAY- 1014 AM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST AROUND WINDS 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
678 WHUS71 KBOX 082033 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 333 PM EST TUE DEC 8 2015 ANZ250-254>256-090445- /O.EXT.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 333 PM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-090300- /O.EXT.KBOX.SC.Y.0282.000000T0000Z-151209T0300Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 333 PM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-090000- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T0000Z/ CAPE COD BAY- 333 PM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
654 WHUS71 KBOX 090030 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 730 PM EST TUE DEC 8 2015 ANZ250-254>256-090830- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 730 PM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-090300- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T0300Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 730 PM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
795 WHUS71 KBOX 090300 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1000 PM EST TUE DEC 8 2015 ANZ251-090400- /O.EXP.KBOX.SC.Y.0282.000000T0000Z-151209T0300Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1000 PM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... ALTHOUGH A FEW SEAS LINGER VERY CLOSE THE 5 FT THRESHOLD...EXPECT RAPIDLY DIMINISHING WAVE ACTION THROUGH THE REST OF THE EVENING. $$ ANZ250-254>256-091100- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1000 PM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
675 WHUS71 KBOX 090856 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 356 AM EST WED DEC 9 2015 ANZ250-254>256-091700- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 356 AM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
731 WHUS71 KBOX 091443 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 943 AM EST WED DEC 9 2015 ANZ250-254>256-091800- /O.CON.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 943 AM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
456 WHUS71 KBOX 091701 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1201 PM EST WED DEC 9 2015 ANZ250-254-100115- /O.CAN.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/ /O.NEW.KBOX.SC.Y.0283.151210T0200Z-151210T2300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1201 PM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM EST THURSDAY. * WINDS AND SEAS...SOUTH WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-100115- /O.CAN.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/ /O.NEW.KBOX.SC.Y.0283.151210T0400Z-151210T1800Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1201 PM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST THURSDAY. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-091815- /O.CAN.KBOX.SC.Y.0282.000000T0000Z-151209T1800Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1201 PM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED BELOW 5 FEET. $$ ANZ251-100115- /O.NEW.KBOX.SC.Y.0283.151210T0400Z-151210T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1201 PM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST THURSDAY. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 3:13 PM EST, 0 minutes earlier.
Area forecast discussion, Dec 7, 3:13 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
313 PM EST MON DEC 7 2015
.SYNOPSIS...
A COASTAL STORM CLIPS THE CAPE AND ISLANDS WITH LIGHT RAIN TUESDAY.
HIGH PRESSURE PROVIDES DRY AND SEASONABLE WEATHER WEDNESDAY. A
PASSING FRONT MAY BRING A FEW SHOWERS THURSDAY. ANOTHER SIGNIFICANT
WARM-UP IS EXPECTED OVER THE WEEKEND. SHOWERS ARE POSSIBLE MONDAY
AS A COLD FRONT CROSSES THE REGION.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
IN WAKE OF A DRY COLD FRONT ... N/NE-WINDS INCREASE IN RESPONSE TO
CYCLOGENESIS EMERGING OFF THE MID-ATLANTIC COAST ... MORE ON THAT
BELOW.
SUBSEQUENT LONG MOISTURE FETCH OFF THE GULF OF MAINE POOLING BENEATH
A DRY-INVERSION ALOFT WILL LEAD TOWARDS THE DEVELOPMENT OF A MARINE
STRATUS DECK ACROSS MUCH OF THE REGION TOWARDS MORNING FROM THE E.
MEANWHILE PRIOR TO THAT WILL SEE MID- TO HIGH-CLOUDS MOVE N WITH
THE MEAN-FLOW. IT IS THIS AREA OF ACTIVITY THAT WILL EVOLVE TOWARDS
S NEW ENGLAND AS LIGHT RAIN TUESDAY MORNING.
LIKELY MILD OVER E/SE-PORTIONS OF NEW ENGLAND WITH ONSHORE FLOW WITH
LOWS IN THE MID-TO UPPER-30S. COOLER N/W GIVEN CLOUDS WILL BE LATER
TOWARDS MORNING AND WINDS WILL BE OVERALL LIGHT ... RESULTING IN A
DECENT OPPORTUNITY OF RADIATIONAL COOLING BENEATH A COOLING AIRMASS
ALOFT AND DENSE FOG THROUGH THE RIVER VALLEYS. LOWS IN THE UPPER-20S
TO LOW-30S. WILL HOLD THE WET-WEATHER OFF TILL THE MORNING HOURS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUESDAY ...
MID-LATITUDE ENERGY SWEEPS W-E ACROSS THE NE-CONUS. AMPLIFYING THE S-
STREAM SUB-TROPICAL JET ACROSS REGIONS OF FAVORABLE BAROCLINICITY
CYCLOGENESIS EMERGES ACROSS THE MID-ATLANTIC. AN OPEN-WAVE WITH AN
INCREASED WARM-MOIST CONVEYOR BELT FETCH MAINLY CONFINED IN THE
ANTI- CYCLONIC BRANCH ... FOCUS IS ON THE 295-305K ISENTROPIC
SURFACES WHERE ISENTROPIC UPSLOPING WITHIN H6-8 IMMEDIATELY AHEAD
OF THE PARENT MID-TO UPPER-LEVEL LOW IS PREFERRED. MOISTURE
CONFLUENCE AND FRONTOGENESIS IN A CONDITIONALLY UNSTABLE PROFILE
H8-5 BENEATH BROADER DIFFLUENCE ... LOOKING AT AN AREA OF RAIN
N/NE OF THE H85-7 LOW MAINLY OCCURRING THROUGH MUCH OF THE DAY
TUESDAY FOCUSED ACROSS SE NEW ENGLAND. EVEN THOUGH LOW-LEVEL DRY
AIR MAY LINGER ... DO NOT THINK THIS WILL STOP RAIN BY ANY MEANS
OF NOT REACHING THE GROUND.
WILL FOLLOW CLOSELY WITH THE HIGH-RES GUIDANCE. GIVEN THE SIGNALS
OUTLINED ABOVE ... CAN NOT RULE OUT CHANCE POPS FROM THE BOSTON TO
PROVIDENCE I-95 CORRIDOR AND POINTS SE. PRECIPITATION IS MORE LIKELY
FOR THE CAPE AND ISLANDS ENCOMPASSING ALL ADJACENT WATERS. WILL GO
WITH LIGHT RAIN. NE-WINDS INCREASING WITH GUSTS 20-25 MPH ESPECIALLY
FOR E/SE-COASTAL NEW ENGLAND.
TUESDAY NIGHT ...
NE-FLOW PERSISTS BENEATH A BUILDING RIDGE AXIS FROM THE W. THOUGH
WINDS BECOME LIGHT ... MOISTURE REMAINS POOLED BENEATH A DRY-
INVERSION JUST ABOVE THE SURFACE.
TRICKY LOW-CLOUD FORECAST. HAVE LOW CONFIDENCE AS TO THE EVOLUTION
OF LOW CLOUDS. WOULD THINK THAT LOW-CLOUDS MAINTAIN GIVEN THE
LIGHT WIND PROFILE AND DRY-INVERSION OVERNIGHT TOWARDS MORNING BY
WHICH TIME THE RIDGE IS TO THE E AND W/SW-WINDS INCREASE ALLOWING
FOR MECHANICAL MIXING OF DRIER AIR DOWNWARD.
COMPLICATIONS SUBSEQUENT ON BOTH THE TEMPERATURE AND FOG FORECAST
AS LIKELY WINDS WILL BE LIGHT. JUST DEPENDS ON WHETHER THERE IS A
BLANKET OVERHEAD. LOWS AROUND THE UPPER-20S TO LOW-30S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGHLIGHTS...
* DRY AND SEASONABLE WED.
* FEW SHOWERS THU.
* MORE UNSEASONABLE WARMTH FRI-SUN BEFORE SHOWERS ARRIVE MON.
DETAILS...
MEDIUM RANGE MODELS AND ENSEMBLES SHOW LACK OF SUSTAINABLE COLD FOR
FORESEEABLE FUTURE. LARGE SCALE PATTERN FEATURES WEAKENING SOUTHERN
STREAM SHORT WAVE CROSSING REGION THU FOLLOWED BY NORTHERN STREAM
SYSTEM PASSING TO OUR N FRI. FROM THERE HEIGHTS RISE DRAMATICALLY
THROUGH WEEKEND OVER EASTERN SEABOARD AS DEEPENING TROUGH WORKS THRU
WESTERN STATES AND RIDGE BUILDS OFF SE COAST.
WEDNESDAY...HIGH CONFIDENCE.
HIGH PRESSURE BUILDS OVER SOUTHERN NEW ENGLAND BUT SHOULD SEE
INCREASING CLOUDS AHEAD OF APPROACHING SOUTHERN STREAM SHORT WAVE.
HIGHS SHOULD BE ABOUT AVERAGE FOR EARLY DEC IN MID TO UPPER 40S.
THURSDAY AND FRIDAY...MODERATE CONFIDENCE.
NOT MUCH IN WAY OF DEEP MOISTURE OR STRONG DYNAMICS WITH SOUTHERN
STREAM SHORT WAVE AS IT WEAKENS AND LIFTS THRU REGION THU...OR WITH
NORTHERN STREAM WAVE PASSING TO OUR N FRI. AS A RESULT NOT EXPECTING
MUCH IN WAY OF SHOWERS WITH EITHER FEATURE...THOUGH BETTER CHANCES
/IF ANY/ LOOK TO BE THU. ANY COASTAL DEVELOPMENT LOOKS TO BE WEAK
AND FOCUSED WELL OFFSHORE WHICH MAKES SENSE GIVEN FLOW PATTERN.
LOOKS TO BE A LITTLE MILDER BOTH DAYS WITH HIGHS AROUND 50 THU AND
INTO 50S FRI...ESPECIALLY IF WE SEE ANY CLEARING BY FRI AFTERNOON.
SATURDAY THROUGH MONDAY...MODERATE CONFIDENCE.
RISING HEIGHTS...SURFACE HIGH OFF E COAST AND DEEPENING LOW HEADING
TO GREAT LAKES MEANS S/SW FLOW REGIME MORE TYPICAL OF FALL THAN DEC!
SOME QUESTION AS TO HOW MUCH SUNSHINE WE RECEIVE SUN/MON SINCE IT
CAN BE DIFFICULT TO ERODE ANY NIGHTTIME PATCHY FOG/LOW CLOUDS GIVEN
LOW SUN ANGLE. CONSENSUS OF MODEL 2M TEMPERATURES CERTAINLY SHOW
POTENTIAL FOR HIGHS IN 60S SAT THRU MON AND ENSEMBLES EVEN HAVE A
FEW MEMBERS CLOSER TO 70 SUN...ALTHOUGH SPREAD IS QUITE LARGE AS IS
TYPICAL AT THIS TIME RANGE. NONETHELESS LOOKS LIKE ANOTHER FEW DAYS
OF UNSEASONABLE WARMTH ARE IN STORE.
ENSEMBLES ALSO SHOW DECENT POTENTIAL FOR SHOWERS MON AS COLD FRONT
PUSHES THRU REGION WITH GOOD MOISTURE FEED IN PLACE. RETURN TO MORE
SEASONABLE TEMPERATURES LOOKS TO FOLLOW.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TUESDAY NIGHT/ ... HIGH CONFIDENCE.
TONIGHT ...
VFR INITIALLY. MID-HIGH DECK CIGS MOVING N. MVFR CIGS AROUND 2 KFT
EXPANDING FROM THE E BEGINNING SHORTLY BEFORE MIDNIGHT. N/NE-WINDS
INCREASING 15-20 KTS TOWARDS MORNING. POSSIBLE -RA FOR SE MASS /
COASTAL RI ... ESPECIALLY ACK.
TUESDAY ...
BKN-OVC MVFR CIGS. -RA FOR SE MASS. CONTINUED BREEZY N/NE-WINDS
WITH 20 KT GUSTS FOR SE-COASTAL TERMINALS.
TUESDAY NIGHT ...
SCT-BKN MVFR CIGS. N/NE-WINDS DIMINISHING.
KBOS TERMINAL...FOCUS OF A N WIND SHIFT AROUND 22Z WITH MVFR CIGS
TOWARDS 5Z. DRY FORECAST OVERALL. CHANCE OF -RA TOWARDS MORNING
BUT LOW CONFIDENCE AT THIS TIME. FOCUS IS MORE S/E.
KBDL TERMINAL...WITH STRONGER WINDS OUT OF THE N OVERNIGHT AND THE
EXPECTATION OF LOWER CLOUDS MOVING IN ... EXPECTING A LESSER THREAT
OF VALLEY FOG INTO TUESDAY MORNING.
OUTLOOK /WEDNESDAY THROUGH SATURDAY/...
WEDNESDAY...HIGH CONFIDENCE. VFR.
THURSDAY...MODERATE CONFIDENCE. MVFR IN ISOLD SHOWERS.
FRIDAY AND SATURDAY...HIGH CONFIDENCE. VFR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TUESDAY NIGHT/ ... HIGH CONFIDENCE.
N/NE-WINDS INCREASE OVERNIGHT AS AN AREA OF LOW PRESSURE ORGANIZES
OFF THE MID-ATLANTIC AND LIFT NE S OF THE 40N/70W BENCHMARK. GUSTS
UP TO 25 KTS POSSIBLE AS WAVES BUILD TO 5-FEET. SMALL-CRAFT
ADVISORIES POSTED ACCORDINGLY.
WILL SEE LIGHT RAIN IMPACT THE WATERS BEGINNING TUESDAY MORNING
AND CONTINUING MUCH OF THE DAY. PERHAPS SOME VISIBILITY RESTRICTIONS.
IMPROVING OVERNIGHT.
OUTLOOK /WEDNESDAY THROUGH SATURDAY/...
WEDNESDAY...HIGH CONFIDENCE.
HIGH PRESSURE BUILDS OVER WATERS WITH DIMINISHING WINDS AND SEAS.
THURSDAY...MODERATE CONFIDENCE.
SCA POSSIBLE DUE TO INCREASING S FLOW WHICH MAY BRING 5 FT SEAS
TO OUTER COASTAL WATERS...MAINLY OFF E MA. WEAK FRONT CROSSES
REGION WITH ISOLATED SHOWERS. LOW PRESSURE EXPECTED TO FORM OFF
COAST BUT SHOULD REMAIN WELL OFFSHORE.
FRIDAY AND SATURDAY...MODERATE CONFIDENCE.
HIGH PRESSURE BUILDS S OF NEW ENGLAND WITH PREVAILING S/SW FLOW
OVER WATERS. WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY
FOR ANZ250-254>256.
&&
SYNOPSIS...SIPPRELL/JWD
NEAR TERM...SIPPRELL
SHORT TERM...SIPPRELL
LONG TERM...JWD
AVIATION...SIPPRELL/JWD
MARINE...SIPPRELL/JWDHazardous weather outlook, Dec 7, 3:05 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 305 PM EST MON DEC 7 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-082015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 305 PM EST MON DEC 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-082015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 305 PM EST MON DEC 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.